RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 20, Number 4  


Ordinary Differential Equations
An integral of Malkin type and new cases of the center of a fractionally-cubic differential equation
V. A. Baltag, K. S. Sibirskii
555
A linear functional-differential equation. Continuous dependence on parameters
L. M. Berezanskii
562
The Green function of a problem on bounded solutions for linear systems of differential equations
V. L. Kulik
570
Positive solutions of linear functional-differential equations
S. M. Labovski
578
Approximation of control systems of neutral type by ordinary control systems
V. I. Maksimov
585
A linear differential game of approach with a nonconvex target set
V. Ya. Ruzakov, A. G. Chentsov
593
Existence of a solution in optimal problems described by nonlinear functional-differential equations
T. A. Tadumadze
597
Asymptotic behavior of solutions of differential inclusions
P. I. Chugunov
604

Partial Differential Equations
Asymptotic stability of invariant solutions of nonlinear equations of heat conduction with a source
V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii
614
Construction of function spaces by means of the Laplace operator and the averaging method
G. V. Zhidkov
632
Theorems on the sign of a derivative for a second-order elliptic-parabolic equation
L. I. Kamynin, B. N. Khimchenko
641
Reduction of the Cauchy problem for the wave equation to the Cauchy problem for a system of first-order equations
N. G. Marchuk
653
Estimate of the derivative of a harmonic function and weighted imbedding theorems connected with it
A. S. Fokht
659

Numerical methods
Regularity of solutions of problems of the theory of plastic flow
V. G. Korneev, U. Langer
667
Optimal coordinate functions in the finite element method
O. N. Litvin
677
Stability of difference schemes in Cauchy problems with almost periodic solutions
S. I. Piskarev
689
Approximation of the solution of the Helmholtz equation by the solution of an equation of Schrödinger type
É. A. Polyanskii
695

Short Communications
Uniqueness of the solution of an inverse problem for the transport equation in the class of analytic functions
A. L. Ivankov
707
A nonlocal problem for the Lavrent'ev–Bitsadze equation
M. R. Khan
710
A boundary value problem for a nonlinear multidimensional equation of mixed-composite type
M. Meredov, B. Mukhyev
712
A nonstationary system connected with the Bitsadze equation
M. Ochirov
714
Systems of second-order partial differential equations
D. Kh. Safarov
716
Resonance properties of energy in the whole space
F. V. Srumova
719
Oscillation of solutions of partial differential equations with deviating argument
M. I. Tramov
721
On the notion of a strongly connected elliptic system
T. V. Treneva
723
Semiregularly degenerate equations with polynomial coefficients
M. Utepbergenov
726
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019